ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Proximinality in Banach spaces

Bandyopadhyay, Pradipta and Li, Yongjin and Lin, Bor-Luh and Narayana, Darapaneni (2008) Proximinality in Banach spaces. In: Journal of Mathematical Analysis and Applications, 341 (1). pp. 309-317.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (163Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

In this paper, we study approximatively τ-compact and τ-strongly Chebyshev sets, where τ is the norm or the weak topology. We show that the metric projection onto τ-strongly Chebyshev sets are norm-τ continuous. We characterize approximatively τ-compact and τ-strongly Chebyshev hyperplanes and use them to characterize factor reflexive proximinal subspaces in τ-almost locally uniformly rotund spaces. We also prove some stability results on approximatively τ-compact and τ-strongly Chebyshev subspaces.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Approximatively τ-compact;τ-Strongly Chebyshev;Metric projection;τ-Almost locally uniformly rotund.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Mar 2010 07:33
Last Modified: 19 Sep 2010 05:58
URI: http://eprints.iisc.ernet.in/id/eprint/26685

Actions (login required)

View Item View Item